# SDR DLL10951595

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1089
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION, FOUND MAIN FUSELAGE FRAMES CRACKED AT THE FOLLOWING LOCATIONS, RIGHT SIDE FS 609, 649, 669, 689, 709, 749, 1625, 1685, 1705, LEFT SIDE FS 1605, 1645, 1685, 1705, 1745.  ALL CRACKS WERE AT WL 280.  THESE CRACKS WERE FOUND AS A RESULT OF SPECIAL INSPECTION OF DL AIRCRAFT WITH 22,000 CYCLES AND HIGHER.  THIS IS THE FIRST TIME CRACKS WERE FOUND AT THESE LOCATIONS ON DL AIRCRAFT.  REPAIRS WERE PERFORMED PER DL ERA 270686.
